The Open UniversitySkip to content
 

Open Research Online
Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Number of items: 13.

Journal Article

Adams, P.; Bryant, D.; Grannell, Mike and Griggs, Terry (2006). Diagonally switchable 4-cycle systems. Australasian Journal of Combinatorics, 34, pp. 145–152.

Archdeacon, A.; Froncek, D.; Jajcay, R.; Ryjacek, Z. and Siran, J. (2003). Regular clique covers of graphs. Australasian Journal of Combinatorics, 27(1) pp. 307–316.

Archdeacon, Dan; Bonnington, C. Paul and Širá?, Jozef (2014). Regular pinched maps. Australasian Journal of Combinatorics, 58(1) pp. 16–26.

Bevan, David (2016). The permutation classes Av(1234,2341) and Av(1243,2314). Australasian Journal of Combinatorics, 64(1) pp. 3–20. file

Cameron, Peter and Webb, Bridget (2012). Perfect countably infinite Steiner triple systems. Australasian Journal of Combinatorics, 54 pp. 273–278. file

Forbes, A.D.; Grannell, M.J. and Griggs, T.S. (2004). Configurations and trades in Steiner triple systems. Australasian Journal of Combinatorics, 29 pp. 75–84.

Grannell, M. J.; Griggs, T. S.; Knor, M. and Thrower, A. R. W. (2008). A census of the orientable biembeddings of Steiner triple systems of order 15. Australasian Journal of Combinatorics, 42, pp. 253–259.

Grannell, M. J.; Griggs, T. S. and Rosa, A. (2000). Three-line chromatic indices of Steiner triple systems. Australasian Journal of Combinatorics, 21, pp. 67–84.

Grannell, M.J.; Griggs, T.S and Hill, R. (2001). The Triangle chromatic index of Steiner triple systems. Australasian Journal of Combinatorics, 23 pp. 217–230.

Grannell, Mike and Knor, Martin (2011). Biembeddings of Latin squares obtained from a voltage construction. Australasian Journal of Combinatorics, 51 pp. 259–270.

Loz, Eyal and Siran, Jozef (2008). New record graphs in the degree-diameter problem. Australasian Journal of Combinatorics, 41 pp. 63–80.

Siagiova, Jana and Siran, Jozef (2012). Covalence sequences of transitive plane tessellations and transitive maps on surfaces. Australasian Journal of Combinatorics, 53 pp. 171–178.

Wanless, Ian M. and Webb, Bridget S. (2016). Small Partial Latin Squares that Cannot be Embedded in a Cayley Table. Australasian Journal of Combinatorics (In Press). file

This list was generated on Tue Jun 28 22:15:59 2016 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk